A HIERARCHY OF LENGTH SCALES FOR WEAK SOLUTIONS OF THE THREE-DIMENSIONAL NAVIER-STOKES EQUATIONS

File Description SizeFormat 
Communications in Mathematical Sciences_10_1_2012.PDFAccepted version125.12 kBAdobe PDFView/Open
Title: A HIERARCHY OF LENGTH SCALES FOR WEAK SOLUTIONS OF THE THREE-DIMENSIONAL NAVIER-STOKES EQUATIONS
Authors: Gibbon, JD
Item Type: Journal Article
Issue Date: 1-Mar-2012
URI: http://hdl.handle.net/10044/1/18642
DOI: http://dx.doi.org/10.4310/CMS.2012.v10.n1.a7
ISSN: 1539-6746
Publisher: INT PRESS BOSTON, INC
Start Page: 131
End Page: 136
Journal / Book Title: COMMUNICATIONS IN MATHEMATICAL SCIENCES
Volume: 10
Issue: 1
Copyright Statement: © 2012 International Press of Boston, Inc.
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx